# SDR SWAA2024010437461

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8890Q
- Make and model: Boeing 737-8
- Aircraft serial: 42687
- Aircraft time: 1,281 hours, 740 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR HANDLE IS DIFFICULT TO OPEN AND CLOSE<[01] ADDED TOOLING;[02] ACCOMPLISHED AFT ENTRY DOOR SYSTEM TEST PER AMM 52-13-00-700-801 WITH NO FAULTS NOTED. ACCOMPLISHED AFT ENTRY DOOR LUBRICATION PER AMM 12-25-12. DOOR OPERATES AS REQUIRED AT THIS TIME.
